# SDR ASAA2017022019886

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,872 hours, 11,227 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 836.   RESET THE LT FMC SUCCESSFUL IAW FIM 34-61, TASK 836. PERFORMED LT FMC SYSTEM BITE PROCEDURE IAW FIM 34-61 TASK 801. BITE PROCEDURE NORMAL, NO FAULTS.   PERFORMED ADIRS SYSTEM ALIGNMENT FROM THE FMC CDU,  ALIGNMENT SUCCESSFUL,  NO FAULTS IAW AMM 34-21-00-820-801. OPS NORMAL AT THIS TIME.  PERFORMED ADIRS BITE PROCEDURE, NO MAINTENANCE MESSAGES OR FAULTS IAW FIM 34-21 TASK 801. GOOD FOR CONTINUED SERVICE AT THIS TIME.
